- 24 Pain reliever/sleep aid caplets
- Contains no aspirin
- Non-habit forming
Extra Strength Pain Reliever / Nighttime Sleep Aid Caplets
- Temporary Relief of Occasional Headaches & Minor Aches & Pains with Accompanying Sleeplessness
- Contains No Aspirin
- Non-Habit Forming
Helps relieve minor aches and pains while helping you fall asleep, and is non-habit forming when used as directed.
Made in USA
Do not take more than directed (see overdose warning).
Adults and children 12 years and over: Take 2 caplets at bedtime. Do not take more than 2 caplets of this product in 24 hours.
Children under 12 years: Do not use.
Other Information: Store between 20 – 25°C (68 – 77°F).©Johnson & Johnson
Do not use
- With any other drug containing acetaminophen (prescription or nonprescription). If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist.
- With any other product containing diphenhydramine, even one used on skin.
- In children under 12 years of age.
- If you have ever had an allergic reaction to this product or any of its ingredients.
Do not use if carton is opened, or neck wrap or foil inner seal imprinted "Tylenol" is broken or missing.
Overdose Warning: In case of overdose, get medical help or contact a Poison Control Center right away (1-800-222-1222). Quick medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms.
Temporary relief of occasional headaches and minor aches and pains with accompanying sleeplessness.
- Pain Reliever
- Nighttime Sleep Aid
This product has no shipping restrictions.
Shipping Weight (in lbs): 0.08
Product in inches (LxWxH): 1.7x 1.7x 3.1
Item Code: 372069
*Many of these answers are provided by manufacturers or other customers. Walgreens does not review, verify, or endorse those answers, which represent the sole opinions of those parties.